Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/3949
Title: Wave propagation in a bifurcated impedance-lined cylindrical waveguide
Authors: Rawlins, AD
Keywords: Cylindrically lined ducts;Diffraction;Lined waveguides;Wiener;Hopf technique
Issue Date: 2007
Publisher: Springer
Citation: Journal of Engineering Mathematics. 59(4): 419-435
Abstract: The radiation of a cylindrical-surface-wave mode which propagates towards the mouth of a semi- infinite cylindrical waveguide which supports surface waves is considered. This semi-infinite cylindrical waveguide is symmetrically located inside an infinite cylindrical waveguide whose surfaces are lined with an absorbent material. The whole system constitutes a new bifurcated cylindrical-waveguide boundary-value problem that has application in acoustics and electromagnetism. The mathematical model results in a scalar Wiener–Hopf problem which can be rigorously solved to give a closed-form solution
URI: http://www.springerlink.com/content/g03jg3t22123h571/fulltext.pdf
http://bura.brunel.ac.uk/handle/2438/3949
DOI: http://dx.doi.org/10.1007/s10665-007-9172-4
ISSN: 0022-0833
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf1.14 MBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.